# SDR SIMA20130904001

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 26,811 hours, 23,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT  BEFORE RT WING ROOT INOPERATIVE.  R & R LAMP IAW 33-50-10, OPS CHECKED GOOD.
